# SDR SIMA201004204

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 18,459 hours, 15,383 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Condition: Inoperative
- Location: Brake System
- Part time: 18,459 hours, 478,149 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING FOR FLIGHT 4395 THE CREW REPORTED A BRAKE OUTBOARD MESSAGE ON EICAS.  THE INBOARD BRAKE TEMPERATURE WAS MUCH HIGHER THAN THE OUTBOARD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT IAW 140 AMM 32-41-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
